# SDR ASAA2016040616260

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 2,280 hours, 761 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK, REF AMM 21-61-00, OPS NORMAL.  SUSPECT FAULTS CAUSED DUE TO P-91 WIRING FAILURE.
